Browse "MA-Journal Papers(저널논문)" byAuthor서동엽

Showing results 1 to 6 of 6

1
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

2
Equivariant algebraic approximations of G maps

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.10, no.4, pp.949 - 961, 1995-10

3
Group actions on homotopy complex projective spaces

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.129 - 160, 1990-04

4
Homotoical triviality of entire rational maps to even dimensional spheres

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.3, pp.807 - 814, 1996-07

5
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

6
실 대수 G 다양체의 부동점 집합의 정규성에 대하여

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.2, pp.365 - 373, 1992-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0